# SDR SCNA00101

- Difficulty date: September 10, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- Aircraft time: 63,164 hours, 32,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 900542
- Part serial: 4640
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE LEFT FORWARD OVERWING EMERGENCY TREAD LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK AND CHARGER FOR THE LEFT OVERWING TREAD EMERGENCY LIGHTING.  OPERATIONAL CHECKS GOOD.
